# SDR QXEA2019043000196

- Difficulty date: April 26, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N441QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4348
- Aircraft time: 18,138 hours, 19,395 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 266A
- Condition: Discharged
- Location: Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BATTERY POWER IN FORWARD AND AFT MEGAPHONES. REPLACED BATTERIES IN BOTH MEGAPHONES.
